ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On anomalous U(1) gauge theory in four dimensions

Rajaraman, R (1987) On anomalous U(1) gauge theory in four dimensions. In: Physics Letters B, 184 (4). pp. 369-374.

Full text not available from this repository. (Request a copy)
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


We discuss the consistency, unitarity and Lorentz invariance of an anomalous U(1) gauge theory in four dimensions. Our analysis is based on an effective low-energy action valid in the chiral symmetry broken phase. The allegedly bad properties of anomalous theories (except non-renormalizability) are examined. It is shown that, in the low-energy context, the theory can be consistently and unitarily quantised, and is formally Lorentz covariant.

Item Type: Journal Article
Publication: Physics Letters B
Publisher: Elsevier Science
Additional Information: Copy right of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 19 Jan 2010 07:17
Last Modified: 19 Jan 2010 07:17
URI: http://eprints.iisc.ac.in/id/eprint/21559

Actions (login required)

View Item View Item